MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CoverEdge? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8436-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3- approximated based on the date of explant.Additional suspect medical device component involved in the event: model number/catalog number: sc-1432 serial number: (b)(6) batch/lot number: 216059 model/catalog description: wavewriter alpha prime 32 ipg kit unique identifier (udi): (b)(4).
 
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) lead was torn off in a violent car crash.It was unknown if car accident was device related.As a result, the stimulation setting had to be increased to 100 to achieve stimulation, which caused pain.The patient underwent spinal cord stimulator (scs) explant procedure.

Brand Name
CoverEdge? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25892716
Report Number3006630150-2026-05146
Device Sequence Number9818593
Product Code LGW
UDI-Device Identifier08714729995814
UDI-Public(01)08714729995814(17)250115(10)7081022
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/15/2025
Device Model NumberSC-8436-50
Device Catalogue NumberSC-8436-50
Device Lot Number7081022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer07/21/2026
09/09/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date08/17/2026
10/02/2026
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale